# SDR YENA2024062700917

- Difficulty date: June 26, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N587JB
- Make and model: Airbus A320-232
- Aircraft serial: 02177
- Aircraft time: 75,764 hours, 27,435 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: UNKNOWN
- Condition: Malfunctioned
- Location: Nose
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#305, EWR- FLL. (AIRCRAFT PERFORMED AN AIR TURN BACK). 'DURING CLIMB OUT AT 3000' LAND GEAR DOOR (NOSE) COULD BE HEARD BANGING / CLOSING REPEATEDLY NO ECAM; PERFORMED CLEARANCE CHECK ON NLG DOORS ALL WITHIN LIMITS INSPECTED ALL AVIONICS COMPARTMENT FOR POSSIBLE NOISES NO DEFECTS FOUND OPS CHECK OF NLG DOORS PERFORMED WITH NO FINDINGS IAW AMM 32-22-00 A/C OK FOR CONTINUED SVC.'
